Inventiones mathematicae

, Volume 87, Issue 3, pp 441–456

On universal groups and three-manifolds

  • H. M. Hilden
  • M. T. Lozano
  • J. M. Montesinos
  • W. C. Whitten
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag 1987

Authors and Affiliations

  • H. M. Hilden
    • 1
  • M. T. Lozano
    • 2
  • J. M. Montesinos
    • 2
    • 3
  • W. C. Whitten
    • 4
  1. 1.University of HawaiiHonoluluUSA
  2. 2.Facultad de CienciasUniversidad de ZaragozaSpain
  3. 3.MSRIBerkeleyUSA
  4. 4.University of Southwestern LaLafayetteUSA

Personalised recommendations